Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Reductive algebras containing a direct sum of the unilateral shift and a certain other operator are selfadjoint


Author: Mohamad A. Ansari
Journal: Proc. Amer. Math. Soc. 93 (1985), 284-286
MSC: Primary 47C15; Secondary 46L10, 47D25
MathSciNet review: 770537
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a partial solution of the reductive algebra problem to prove that: a reductive algebra containing the direct sum of a unilateral shift of finite multiplicity and a finite-dimensional completely nonunitary contraction is a von Neumann algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47C15, 46L10, 47D25

Retrieve articles in all journals with MSC: 47C15, 46L10, 47D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770537-6
PII: S 0002-9939(1985)0770537-6
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia